Über Eine Gattung Transcendenter Raumcoordinaten

Otto Staude Dorpat

TBD mathscidoc:1701.33146

Acta Mathematica, 10, (1), 183-200, 1887.12
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:29:42 uploaded by actaadmin ] [ 85 downloads ] [ 0 comments ]
@inproceedings{otto1887über,
  title={Über Eine Gattung Transcendenter Raumcoordinaten},
  author={Otto Staude},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108202942124272855},
  booktitle={Acta Mathematica},
  volume={10},
  number={1},
  pages={183-200},
  year={1887},
}
Otto Staude. Über Eine Gattung Transcendenter Raumcoordinaten. 1887. Vol. 10. In Acta Mathematica. pp.183-200. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108202942124272855.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved